# SDR 97ZZZX3279

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107YV
- Make and model: Beech 1900D
- Aircraft serial: UE107
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Part number: 3516505031
- Condition: Excess Wear
- Location: Rt Flap
- Part time: 4,234 hours
- Component: 3516505238
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLEET CAMPAIGN, 'MAINTENANCE INSPECTED THE LT AND RT OTBD FLAP ATTACHMENT BRACKETS AND THE AFT ROLLER BEARING IAW RAYTHEON ACFT CO (RAC) SAFETY COMMUNIQUE NR 137 DATED MAY, 1997.  FOUND ATTACHMENT BRACKETS WITH EXCESSIVE WEAR AND AFT ROLLER BEARINGS BINDING.  AFFECTED COMPONENTS P/NS ARE BRACKET, LT INBD AND RT INBD, INBD HINGE, PN 35-165050-31.  BRACKET, LT LTBD AND RT INBD, INBD HINGE, PN 35-165050-30.  BRACKET, LT INBD AND RT OTBD, OTBD HINGE, PN 35-165050-35.  BRACKET, LT OTBD AND RT INBD, OTBD HINGE, PN 35-165050-34.  AFT BEARING ASSY, PN 114-521039-1.  REF:  CONTROL NR MASA97045.  PART CYCLES, 7,285.  ACFT TC, 9,557.
